| Model Number |
X SERIES |
| Medical Device Problem Code |
Device Displays Incorrect Message (2591)
| Health Effect - Clinical Code |
No Information (3190)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has not received the product for evaluation and this complaint is still under investigation.
Event or Problem Description
Complainant alleged that while attempting to treat a patient (age and gender unknown), the device displayed an "ecg disabled" message.Complainant indicated that there was no adverse effect to the patient due to the reported malfunction.Complainant indicated that during subsequent testing, the malfunction was not duplicated.
Additional Manufacturer Narrative
The device was returned to zoll medical canada's service department for evaluation and the customer's report was not duplicated under testing.Review of the device activity log does show occurrences of the reported error message.The defib cable receptacle and multi-function cable were replaced as a precaution.Analysis of reports of this type has not identified an increase in trend.